Pacific Journal of Mathematics

Orthogonal bases are Schauder bases and a characterization of $\Phi$-algebras.

Sherif El-Helaly and Taqdir Husain

Article information

Source
Pacific J. Math., Volume 132, Number 2 (1988), 265-275.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689679

Mathematical Reviews number (MathSciNet)
MR934169

Zentralblatt MATH identifier
0654.46011

Subjects
Primary: 46J05: General theory of commutative topological algebras
Secondary: 46A35: Summability and bases [See also 46B15] 46A45: Sequence spaces (including Köthe sequence spaces) [See also 46B45] 46H05: General theory of topological algebras

Citation

El-Helaly, Sherif; Husain, Taqdir. Orthogonal bases are Schauder bases and a characterization of $\Phi$-algebras. Pacific J. Math. 132 (1988), no. 2, 265--275. https://projecteuclid.org/euclid.pjm/1102689679


Export citation

References

  • [I] M. G. Arsove, The Paley- Wiener theorem in metric linear spaces, Pacific J. Math., 10(1960), 365-379.
  • [2] R. C. Buck,Boundedcontinuousfunctions on a locallycompact space,Michigan Math. J., 5(1958), 95-104.
  • [3] A. Cochran, Topological algebras and Mackey topologies, Proc. Amer. Math. Soc, 30(1971), 115-119.
  • [4] S. El-Helaly, Topologicalalgebras with orthogonal M-bases, Ph.D. Thesis, Mc- Master University, Hamilton, Ontario, 1985.
  • [5] S. El-Helaly and T. Husain, Unconditionality of orthogonal bases in Bo-algebras, Commentationes Mathematicae, (to appear).
  • [6] T. Husain andJ. Liang, Multiplicativefunctionals on Frechetalgebras withbases, Canad. J. Math., XXIX (1977), 270-276.
  • [7] T. Husain and S. Watson, Topologicalalgebras with orthogonal Schauder bases, Pacific J. Math., 91 (1980), 339-347.
  • [8] D. H. Luecking and L. A. Rubel, Complex Analysis: A Functional Analytic Approach, SpringerVerlag, New York, Berlin, Heidelberg, Tokyo, 1984.
  • [9] E. Michael, Locally multiplicatively convex topological algebras, Amer. Math. Soc. Memoirs #11, 1952.
  • [10] R. Porcelli, Linear Spaces of Analytic Functions, Rand McNally and Company, Chicago, 1966.
  • [II] I. Singer,Bases in BanachSpaces I, Springer-Verlag,NewYork, Berlin, Heidel- berg, 1970.
  • [12] W. Zelazko, BanachAlgebras, Elsevier, Amsterdam, 1973.